# SDR 2021F00071

- Difficulty date: April 14, 2021
- Submitted: April 15, 2021
- Operation: General aviation
- Aircraft: N802QS
- Make and model: Cessna 750
- Aircraft serial: 7000025
- Aircraft time: 820 hours, 472 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Part time: 820 hours, 472 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RRL LH IN-BOARD FLAP DAMAGE REF ENGINEERING MEMO DQ29618M1 RRL
